# SDR WTAA950107

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120175
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Malfunctioned
- Location: Ac Gen Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SFO - LEFT INVERTER FELL OFF LINE DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE CYCLED INVERTER OFF AND ON NUMEROUS TIMES.  UNABLE TO DUPLICATE DISCREPANCY.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
